VOL. 42 · NO. 1 | January, 1990
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 42 (1), (January, 1990)
No abstract available
Articles
Kazuhiro YAMAMOTO
J. Math. Soc. Japan 42 (1), 1-11, (January, 1990) DOI: 10.2969/jmsj/04210001
KEYWORDS: 35L05
No abstract available
Mikiya MASUDA
J. Math. Soc. Japan 42 (1), 13-29, (January, 1990) DOI: 10.2969/jmsj/04210013
KEYWORDS: 57R55, 57Q45, 57S17, 57S25
No abstract available
Tomoyuki YOSHIDA
J. Math. Soc. Japan 42 (1), 31-64, (January, 1990) DOI: 10.2969/jmsj/04210031
KEYWORDS: 20C99
No abstract available
Tadatoshi MIYAMOTO
J. Math. Soc. Japan 42 (1), 65-72, (January, 1990) DOI: 10.2969/jmsj/04210065
KEYWORDS: 03E40
No abstract available
Akihiko MIYACHI
J. Math. Soc. Japan 42 (1), 73-90, (January, 1990) DOI: 10.2969/jmsj/04210073
KEYWORDS: 46E35, 42B25
No abstract available
Yoshihide OKUMURA
J. Math. Soc. Japan 42 (1), 91-101, (January, 1990) DOI: 10.2969/jmsj/04210091
KEYWORDS: 32G15, 30F35
No abstract available
Katsuya EDA, Shizuo KAMO, Tsugunori NOGURA
J. Math. Soc. Japan 42 (1), 103-112, (January, 1990) DOI: 10.2969/jmsj/04210103
KEYWORDS: 54C25
No abstract available
Kazuhito KOZUKA
J. Math. Soc. Japan 42 (1), 113-125, (January, 1990) DOI: 10.2969/jmsj/04210113
KEYWORDS: 11B68, 11R23, 11S80
No abstract available
Nobuyoshi MOTOHASHI
J. Math. Soc. Japan 42 (1), 127-132, (January, 1990) DOI: 10.2969/jmsj/04210127
KEYWORDS: 03B25, 03B20, 03B45, 03B60
No abstract available
Tosinobu MURAMATU
J. Math. Soc. Japan 42 (1), 133-146, (January, 1990) DOI: 10.2969/jmsj/04210133
KEYWORDS: 47D05, 34G10, 46E35
No abstract available
Atsushi TACHIKAWA
J. Math. Soc. Japan 42 (1), 147-153, (January, 1990) DOI: 10.2969/jmsj/04210147
KEYWORDS: 58E20
No abstract available
Ahmed I. ZAYED
J. Math. Soc. Japan 42 (1), 155-170, (January, 1990) DOI: 10.2969/jmsj/04210155
KEYWORDS: 32A45, 32C35, 46F15
No abstract available
Yasushi ISHIKAWA
J. Math. Soc. Japan 42 (1), 171-184, (January, 1990) DOI: 10.2969/jmsj/04210171
KEYWORDS: 60J60, 35K20, 58G15
No abstract available
Back to Top